On Grimm's problem relating to factorisation of a block of consecutive integers. II.
Journal für die reine und angewandte Mathematik, Tome 288 (1976), pp. 192-201
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__288_151812,
author = {T.N. Shorey and K. Ramachandra},
title = {On {Grimm's} problem relating to factorisation of a block of consecutive integers. {II.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {192--201},
year = {1976},
volume = {288},
zbl = {0333.10028},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__288_151812/}
}
TY - JOUR AU - T.N. Shorey AU - K. Ramachandra TI - On Grimm's problem relating to factorisation of a block of consecutive integers. II. JO - Journal für die reine und angewandte Mathematik PY - 1976 SP - 192 EP - 201 VL - 288 UR - http://geodesic.mathdoc.fr/item/JRAM_1976__288_151812/ ID - JRAM_1976__288_151812 ER -
T.N. Shorey; K. Ramachandra. On Grimm's problem relating to factorisation of a block of consecutive integers. II.. Journal für die reine und angewandte Mathematik, Tome 288 (1976), pp. 192-201. http://geodesic.mathdoc.fr/item/JRAM_1976__288_151812/